skip to Main Content

You Have Influence

Join 400,000+ of your peers to learn how to maximize it with two days of world-class leadership training.

  • Get a unique blend of vision, inspiration and practical skills you can immediately apply
  • Learn from the diverse faculty representing well-respected organizations, companies, churches and more
  • Discover best practices in leadership, integrating Christian values and principle based decision making
  • Gain exclusive access to the HD telecast of the Summit at one of 600+ North American locations
  • Join with people from 125 countries and 59 languages who attend the Summit around the world

The Global Leadership Summit is a two-day event that is rebroadcast at Trinity Church in Kelowna every October alongside hundreds of other locations across the globe.

2017 SPEAKERS

Click to view full speaker biographies.

BILL
HYBELS

Founder & Senior Pastor, Willow Creek Community Church

SHERYL
SANDBERG

Chief Operating Officer, Facebook

MARCUS
BUCKINGHAM

Best-selling Author; Founder, The Marcus Buckingham Company

BRYAN
STEVENSON

Founder & Executive Director, Equal Justice Initiative

JULIET
FUNT

CEO, Whitespace at Work

MARCUS
LEMONIS

Star of CNBC’s, The Profit; CEO of Camping World and Good Sam

ANGELA
DUCKWORTH

Professor, University of Pennsylvania; Best-selling Author

LASZLO
BOCK

Senior Advisor at Google; Best-selling Author

IMMACULÉE
ILIBAGIZA

Advocate for Peace and Forgiveness; Best-selling Author

GARY
HAUGEN

Founder & CEO, International Justice Mission

FREDERIK
HÄRÉN

Author; Business Creativity Expert

ANDY
STANLEY

Leadership Author; Communicator; Pastor

SAM
ADEYEMI

Founder & Senior Pastor, Daystar Christian Centre in Nigeria

SCHEDULE

8:30 AM – 4:00 PM (local time)


Session 1

8:30 AM – 10:30 AM

Laszlo Bock
Juliet Funt
Marcus Buckingham


30 Min Break


Session 2

11:00 AM – 12:00 PM

Andy Stanley


75 Min Lunch


Session 3

1:15 PM – 2:30 PM

Fredrik Härén
Bryan Stevenson


 30 Min Break


Session 4

3:00 PM – 4:00 PM

Angela Duckworth

8:30 AM – 3:45 PM (local time)


Session 5

8:30 AM – 9:45 AM

Bill Hybels


30 Min Break


Session 6

10:15 AM – 11:45 PM

Sheryl Sandberg
Marcus Lemonis


75 Min Lunch


Session 7

1:00 PM – 2:40 PM

Sam Adeyemi
Immaculéé Ilibagiza 


Session 8

2:45 PM – 3:45 PM

Gary Haugen

REGISTER

SPONSORS

The Leadership Centre Willow Creek Canada
5321 Downey Road, Ottawa, ON K1X 1C6 | 613-822-9994 | 1-800-804-0777 | Contact Us

We are a Not-for-profit organization working with Christian Leaders and Churches to help grow the effectiveness and influence of the local church in Canada.

Back To Top